The Radon transform on hyperbolic space

Kurusa, Árpád: The Radon transform on hyperbolic space.
GEOMETRIAE DEDICATA, 40 (3). pp. 325-339. ISSN 0046-5755 (1991)

[img] Text
hypradon.pdf - Accepted Version

Download (341kB)
Item Type: Article
Journal or Publication Title: GEOMETRIAE DEDICATA
Date: 1991
Volume: 40
Number: 3
Page Range: pp. 325-339
ISSN: 0046-5755
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118114
DOI id: https://doi.org/10.1007/BF00189917
Date Deposited: 2019. Jul. 03. 15:11
Last Modified: 2019. Jul. 03. 15:11
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15964
Web of Science® Times Cited: 15 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year